# SDR GTIA050226

- Difficulty date: August 8, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 4910 · APU Cowling/Containment
- Part: Door
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET DOOR ASSY IS CRACKED ON FORWARD LEFT SIDE.  REMOVED APU INLET DOOR PANEL.  STOPPED DRILLED CRACK.  FABRICATED REPAIR DOUBLER.  TREATED, PRIMED AND INSTALLED REPAIRED DOUBLER.  (M)
